Technical Note—The Stochastic Discrete Dynamic Lot Size Problem: An Open-Loop Solution
J. B. Lasserre, C. Bes, F. Roubellat
Operations Research · 1985 · Volume 33 · Issue 3
Abstract
We investigate the stochastic dynamic lot size model, taking into account probabilistic constraints on the state variable. Our approach is to obtain an open-loop solution by solving a new equivalent deterministic dynamic lot size problem with new parameters. We also discuss characteristics of the new equivalent deterministic problem and note, in particular, that the new formulation preserves concavity or convexity.
Keywords
334 deterministic models, 362 open-loop solutions for stochastic models
Enable JavaScript for citation tools and additional paper interactions.